# SDR SWAA2022032174924

- Difficulty date: September 16, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 27,928 hours, 16,868 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 241AEF UPPER SURFACE IS CRACKED ACROSS CUTOUT / REPAIRED PASSENGER CABIN FLOORBOARD 241AEF ACROSS CUTOUT AS MARKED IAW SRM 53-00-50-2R-6 REV 68; SRM 53-00-50-2R-0 GENERAL REV 68
